# SDR CA110125023

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,797 hours
- System (JASC): 3245 · Tire Tube
- Part: Bearing
- Part number: 60042RSDIN625
- Condition: Destroyed
- Location: Nose Wheel
- Component: Nose Wheel
- Component part number: 034201
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING A WALK AROUND, THE PILOT NOTICED THAT THE NOSE WHEEL BEARINGS SEALS WERE COMING LOOSE. AFTER THE ASSEMBLY WAS REMOVED AND INSPECTED, IT WAS FOUND THAT THE TWO WHEELS HALF WERE NOT TOGETHER DUE TO THE TUBE BEING PINCHED.   PRIOR CONVERSATION WITH THE TUBE MFG (GOOD-YEAR) HAVE BEEN DONE IN REGARDS TO THE 5.00X4 TUBES ARE A SQUARE SHAPE IN THE MIDDLE AND CAUSING A LOT OF ASSEMBLY PROBLEMS FOR THE OPERATORS. THIS PROBLEM ALSO CAUSED THE NOSE WHEEL BEARINGS TO BE DESTROYED AS THE RESULTS THE WHEELS BEING OFF CENTERED, NEW ASSEMBLY INSTALLED AND AIRCRAFT RETURNED TO SERVICED. (TC# 20110125023)
